# SDR CALA2025040703561

- Difficulty date: April 7, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 35,601 hours, 12,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF FIM 21-00 TASK 806 MONITOR THE NEXT FEW FLIGHTS FOR ANY RE-OCCURING FLIGHT DECK-CABIN ODORS. SUSPECT PREVIOUS SMELL WAS FROM #1 ENG WATER WASH IN MCO BEFORE THE FLIGHT. CARRIED BY ELB PERFORMED.SMOKE OR FUMES IN THE CABIN, SOURCE UNKNOWN - FAULT ISOLATIONEFERENCE: FIM 21-00 TASK 806. NO RE-OCCURING FLIGHTDECK-CABIN ODORS DETECTED
